MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported that patient was injected with one syringe of an expired juvéderm volbella® xc in the lips.Approximately three weeks after, the patient was seen for follow up with no complaints.About two months post injections, the patient called the office stating they were experiencing ¿balls on my upper and lower lip possible granulomas and persistent swelling.¿ the following day the patient said their lips are ¿now felt hard.¿ the patient was instructed to take ¿benadryl or zyrtek and suggested them come into the office for a consult which patient declined.¿ five days later the patient reported ¿i drank alcohol last night and woke up this morning with more swelling and went to urgent care and was administered a steroid injection.¿ the following day, the patient went to ¿the office with swelling to upper and lower lip and was prescribed prednisone.Hylenex® was administered (2cc's on top and 2 cc's on bottom) as well as a decadron injection and a iv drip of myers cocktail for immunity.Two days later, the patient stated "swelling is worse".Seven days later, the patient went back to the office and was administered hylenex® (1cc on top lip and 1cc on bottom lip).The hcp stated "the swelling would go down and lips would soften while taking steroid but once the steroid was gone the swelling would come back." the syringe has been discarded.The symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22370556
Report Number3005113652-2025-00590
Device Sequence Number17240604
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000603160(11)230421(17)250321
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Catalogue Number96181
Device Lot Number1000603160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale